# SDR BUFA9516

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924BV
- Make and model: Doug DC-8-62
- Aircraft serial: 45920
- System (JASC): 3452 · ATC Transponder System
- Part: Xponder
- Part number: 5222703013
- Condition: Inop
- Location: Nr 1/2
- Component: Collins
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR BVA924 - MIA-IAH - ATC XPONDER'S 1 AND 2 AND MODE C INOP.  RETURNED TO MIA.  REMOVED AND REPLACED ATCRT BOTH SYSTEMS, S/N 6615 AND 2860, OP CHECKED WITH ATTACHED TEST BOX IAW 34-42-00.  (M)
